MAUDE Adverse Event Report: Arthrex, Inc. Self Bunching KL 1.8 FiberTak, Hip; NON-DEGRADABLE FIXATN FASTENER

Arthrex, Inc. Self Bunching KL 1.8 FiberTak, Hip; NON-DEGRADABLE FIXATN FASTENER
Model Number Self Bunching KL 1.8 FiberTak, Hip
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 03-sep-2026, a sales representative reported via email that an ar-3636h self-bunching 1.8 knotless hip fibertak soft anchor had an issue during use.The suture did not convert when it was shuttled through the eyelet.The anchor remained implanted in the patient; however, the suture was cut and an additional anchor was implanted to complete the procedure.This was discovered during a hip arthroscopy procedure on 27-aug-2026.The patient outcome was not reported.Additional information was received on 15-sep-2026: the failure occurred prior to the repair suture entering the conversion.No visible defects were noted on the suture, eyelet, or anchor.A replacement device of the same part number, ar-3636h, was used to complete the procedure.The surgery was delayed approximately 3 to 5 minutes.No portion of the implant or instrument broke during the event.The implant remained in place and the suture was cut.An additional 3 to 5 minutes of anesthesia was administered due to the procedural delay.No patient injury or adverse outcome was reported.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
Self Bunching KL 1.8 FiberTak, Hip
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50806128
Report Number1220246-2026-04794
Device Sequence Number16099629
Product Code MBI
UDI-Device Identifier00888867362888
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSelf Bunching KL 1.8 FiberTak, Hip
Device Catalogue NumberAR-3636H
Device Lot Number15517439
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown